Alert archive / Oklahoma / Flash Flood Warnings in 2007
Flash Flood Warning 84, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Aug 24, 2007, 5:49 PM CDT for Mayes County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Aug 24, 2007, 5:49 PM CDT (22:49 UTC)
- Expired
- Aug 24, 2007, 8:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Area
- Whole counties
County Mayes County, OK
The radar
The Tulsa radar (KINX), 33 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 6:15 PM CDT | FLASH FLOOD | Pryor, OK | HIGHWAY 69 IN PRYOR CLOSED DUE TO HIGH WATER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1334 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 948 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KTSA 242249 FFWTSA OKC097-250145- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 549 PM CDT FRI AUG 24 2007 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL MAYES COUNTY IN NORTHEAST OKLAHOMA * UNTIL 845 PM CDT * AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 3 MILES SOUTHWEST OF ADAIR TO 5 MILES SOUTHWEST OF PRYOR...MOVING EAST AT 30 MPH. RADAR INDICATES THAT 3 TO 4 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 845 PM CDT. * LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN INCLUDE...LOCUST GROVE...PENSACOLA AND SALINA. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER... MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. LAT...LON 3643 9541 3612 9544 3619 9504 3647 9508 $$
1 follow-up statement
000 WGUS74 KTSA 250050 FFSTSA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 750 PM CDT FRI AUG 24 2007 OKC097-250100- MAYES OK- 750 PM CDT FRI AUG 24 2007 ...THE FLASH FLOOD WARNING FOR CENTRAL MAYES COUNTY IS CANCELLED... THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE FLASH FLOOD WARNING HAS BEEN CANCELLED. TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA. LAT...LON 3643 9541 3612 9544 3619 9504 3647 9508 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 2:30 PM CDT, 3 hours 19 minutes earlier.
Area forecast discussion, Aug 24, 2:30 PM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 230 PM CDT FRI AUG 24 2007 .DISCUSSION... THUNDERSTORMS HAVE CONTINUED TO DEVELOP MOST OF THE DAY FROM WRN INTO NERN OK...ALONG/NEAR OLD OUTFLOW BOUNDARY AND BROAD ZONE OF DIFFERENTIAL HEATING. PERSISTENT CLOUD COVER HAS HELD DOWN INSTABILITY SOME...BUT AREAS ACROSS NE OK SHOULD HAVE THE BEST LATE AFTERNOON SHEAR (0-6KM AROUND 35-40 KTS). ACCORDINGLY...A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THE REMAINDER OF THE DAY. WILL ALSO NEED TO KEEP AN EYE ON THE HEAVY RAINFALL POTENTIAL ACROSS NE OK. PWS ARE RUNNING AROUND 2 INCHES AND VERY IMPRESSIVE H85 MOISTURE TRANSPORT WAS NOTED ACROSS NCTNRL/NERN OK. TRAINING OF CELLS ALONG THE WEAK OUTFLOW(S) REMAINS A DISTINCT POSSIBILITY...WITH LOCALLY HEAVY RAINFALL POSSIBLE. THE MOST SIGNIFICANT RAINFALL OVER THE PAST WEEK HAS REMAINED S OF THE AREA OF CONCERN...SO WE/RE NOT PLANNING ON ANY FLASH FLOOD HEADLINES AT THIS TIME. SURFACE BOUNDARY(S) EXPECTED TO PUSH INTO SE OK/WCNTRL AR BY SATURDAY. PRIMARY FOCUS FOR STORMS SHOULD REMAIN W...BUT WITH BOUNDARY ACROSS THE REGION...WILL MAINTAIN 20/30 POPS. BOUNDARY SHOULD WASH OUT BY SUNDAY...WITH SLY FLOW RETURNING. SHOULD BE ANOTHER HOT AND STICKY DAY...WITH TEMPS BOUNCING BACK INTO THE MID/UPPER 90S. EXTENDED (TUESDAY THROUGH FRIDAY)... UPPER FLOW WILL GRADUALLY BECOME MORE AMPLIFIED DURING THIS PERIOD...WITH NWLY FLOW DEVELOPING ACROSS THE REGION AS RIDGE BUILDS IN THE WRN STATES. AFTER ANOTHER HOT DAY ON TUESDAY...PLAN ON INTRODUCING LOW POPS WEDNESDAY AS WEAKNESSES IN THE UPPER FLOW APPEAR AND COLD FRONT NEARS. GFS/ECMWF IN REASONABLE AGREEMENT THAT FRONT WILL MOVE THROUGH THE AREA THURSDAY...WITH DRIER AIR FILTERING S THURSDAY NIGHT INTO FRIDAY. IF THIS HOLDS TRUE...LESS OPPRESSIVE TEMPS ARE IN THE OFFING...WITH OVERNIGHT LOWS IN THE 60S GOING INTO NEXT WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... TUL 75 91 73 96 / 60 20 10 10 FSM 74 94 72 98 / 20 30 10 10 MLC 75 96 70 97 / 30 30 20 10 BVO 70 89 67 94 / 70 20 10 10 FYV 69 90 65 92 / 50 30 10 10 BYV 70 89 66 92 / 50 30 10 10 MKO 72 90 71 96 / 50 20 10 10 MIO 70 90 68 93 / 70 20 10 10 F10 73 92 71 96 / 50 30 10 10 HHW 77 95 72 97 / 10 20 20 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...06 LONG TERM....18
Hazardous weather outlook, Aug 24, 2:38 PM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 238 PM CDT FRI AUG 24 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 237 PM CDT FRI AUG 24 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE AFTERNOON. FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...TONIGHT. HEAVY RAIN. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...TONIGHT. DANGEROUS HEAT. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS. ONSET...ONGOING. DISCUSSION... SHOWERS AND THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON ALONG AND NORTH OF AN OUTFLOW BOUNDARY THAT EXTENDS FROM NEAR SPRINGFIELD MISSOURI TO NEAR TULSA OKLAHOMA. THIS ACTIVITY WILL CONTINUE TO INCREASE THROUGH THE AFTERNOON AND INTO THE EVENING HOURS AS THE AIRMASS ACROSS THE REGION BECOMES INCREASINGLY UNSTABLE. SOME OF THE THUNDERSTORMS COULD BECOME SEVERE THIS AFTERNOON AND EVENING. WIND GUSTS OF 80 MPH AND LARGE HAIL WILL BE THE PRIMARY CONCERN. HOWEVER...THERE WILL BE ADEQUATE DEEP LAYER SHEAR FOR SUPERCELL DEVELOPMENT. THE THREAT FOR SEVERE THUNDERSTORMS WILL SUBSIDE AS WE MOVE INTO THE OVERNIGHT HOURS. AS THE SEVERE WEATHER THREAT DIMINISHES...THE RISK FOR HEAVY RAIN WILL INCREASE AS THE LOW LEVEL JET INCREASES OVERNIGHT AND AN UPPER LEVEL DISTURBANCE SWEEPS ACROSS THE REGION. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...DANGEROUS HEAT POTENTIAL. MONDAY...DANGEROUS HEAT POTENTIAL. TUESDAY...NO HAZARDS. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORMS FROM TONIGHT MAY LINGER INTO THE DAY SATURDAY. DRY AND WARM WEATHER WILL OCCUR AS HIGH PRESSURE ALOFT WILL CONTROL THE WEATHER EARLY NEXT WEEK. THUNDERSTORM CHANCES WILL RETURN TO THE FORECAST DURING THE MIDDLE OF NEXT WEEK AS A COLD FRONT MAY MOVE INTO THE AREA. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Aug 24, 4:28 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
428 PM CDT FRI AUG 24 2007
OKZ064-242215-
CREEK OK-
428 PM CDT FRI AUG 24 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
SOUTHERN CREEK
AT 428 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 18
MILES WEST OF MILFAY...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...BRISTOW...MILFAY...SLICK...
DEPEW AND KELLYVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3586 9663 3564 9664 3568 9621 3597 9609Special weather statement, Aug 24, 4:41 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
441 PM CDT FRI AUG 24 2007
ARZ001-002-011-242245-
BENTON AR-CARROLL AR-MADISON AR-
441 PM CDT FRI AUG 24 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHWEST ARKANSAS
NORTHWESTERN CARROLL...NORTHEASTERN BENTON AND NORTHERN MADISON
AT 441 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM GATEWAY TO 2 MILES SOUTH OF MONTE NE...MOVING
EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...WALNUT HILL...OAK GROVE...OAK HILL...BLAND...HILL TOP...
PLEASANT RIDGE...ROGERS...LOWELL...GATEWAY...WAR EAGLE...MONTE NE...
LOOKOUT...LARUE...AVOCA...GARFIELD...BERRYVILLE...EUREKA SPRINGS...
CABANAL...BEAVER LAKE...URBANETTE...GRANDVIEW...BUSCH...BEAVER AND
ROCKHOUSE.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3649 9404 3625 9418 3625 9355 3648 9340Special weather statement, Aug 24, 4:47 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
447 PM CDT FRI AUG 24 2007
OKZ060-242215-
TULSA OK-
447 PM CDT FRI AUG 24 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
CENTRAL TULSA
AT 447 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
TULSA...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TULSA...GRAY AND JENKS.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3613 9611 3596 9602 3607 9581 3624 9596Special weather statement, Aug 24, 4:59 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
459 PM CDT FRI AUG 24 2007
OKZ060-064-066-067-242300-
CREEK OK-OKMULGEE OK-TULSA OK-WAGONER OK-
459 PM CDT FRI AUG 24 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
NORTHERN OKMULGEE...NORTHWESTERN WAGONER...CREEK AND SOUTHERN
TULSA
AT 459 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM TULSA TO 9 MILES SOUTHWEST OF MILFAY...MOVING
EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...LIBERTY...GRAY...HECTORVILLE...SAND SPRINGS...
LEONARD...BIXBY...JENKS...GLENPOOL...BROKEN ARROW...STONEBLUFF...
BRISTOW...MILFAY...SLICK...DEPEW...MOUNDS...KIEFER...KELLYVILLE AND
SAPULPA.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3613 9626 3566 9665 3579 9572 3618 9574Special weather statement, Aug 24, 5:29 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
529 PM CDT FRI AUG 24 2007
OKZ060-064-066-067-242330-
CREEK OK-OKMULGEE OK-TULSA OK-WAGONER OK-
529 PM CDT FRI AUG 24 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
NORTHERN OKMULGEE...SOUTHWESTERN WAGONER...EASTERN CREEK AND
SOUTHEASTERN TULSA
AT 529 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM TULSA TO 2 MILES SOUTH OF MOUNDS TO 7 MILES SOUTH
OF SLICK...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...LIBERTY...BEGGS...BALD
HILL...HECTORVILLE...LEONARD...BIXBY...JENKS...GLENPOOL...BROKEN
ARROW...SLICK...MOUNDS...KIEFER...KELLYVILLE AND SAPULPA.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3618 9596 3594 9622 3569 9639 3574 9577
3588 9576 3616 9577Special weather statement, Aug 24, 5:33 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
533 PM CDT FRI AUG 24 2007
ARZ002-011-242330-
CARROLL AR-MADISON AR-
533 PM CDT FRI AUG 24 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHWEST ARKANSAS
CARROLL AND NORTHERN MADISON
AT 533 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES NORTH OF OAK GROVE TO WESLEY...MOVING
EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...GEORGETOWN...OAK GROVE...HARMONY...WEATHERS...PLEASANT
RIDGE...DENVER...BERRYVILLE...OSAGE...GREEN FOREST...DRYFORK...
METALTON...RUDD...CONNOR...CABANAL...RULE...COIN...URBANETTE...
GRANDVIEW...HUNTSVILLE...AURORA...WESLEY...KINGSTON...HINDSVILLE...
FORUM...MARBLE...ALABAM...CLIFTY AND ROCKHOUSE.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3652 9363 3601 9396 3593 9348 3646 9325The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 2:18 PM CDT | Special Weather Statement | TSA | Mayes | 42 min |
| Aug 24, 4:17 PM CDT | Special Weather Statement | TSA | Okmulgee | 28 min |
| Aug 24, 4:28 PM CDT | Special Weather Statement | TSA | Creek | 47 min |
| Aug 24, 4:47 PM CDT | Special Weather Statement | TSA | Tulsa | 28 min |
| Aug 24, 4:57 PM CDT | Flash Flood Warning | TSA | Okmulgee, Tulsa, Wagoner | 6 hr |
| Aug 24, 4:59 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 61 min |
| Aug 24, 5:16 PM CDT | Flash Flood Warning | TSA | Creek | 4 hr |
| Aug 24, 5:29 PM CDT | Special Weather Statement | TSA | Tulsa | 61 min |
| Aug 24, 6:55 PM CDT | Special Weather Statement | TSA | Cherokee | 35 min |
Nearby
Flash Flood Warnings in Oklahoma, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.